# SDR SIMA201812264001

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 31,136 hours, 27,849 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Oil System
- Condition: Within Limits
- Location: Not An Sdr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT TAKEOFF AT 80KTS DUE TO #2 ENGINE OIL PRESSURE BEING IN THE CAUTION RANGE IN TAKE OFF POWER. PRESSURE WAS ABOUT 150-155 PSI AFTER ABORT ALL INDICATION WAS IN TH GREEN.CORRECTIVE ACTION PERFORMED POWER ENGINE WITH CREW OIL PRESSURE INDICATION MAX PSI WAS 120PSI. PRESSURE IS WITHIN LIMITS PER ROLLS ROYCE AE3007A SERIES MM TASK 79-00-00-20-801 TABLE 6
